# SDR A6WA201040311

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 15,179 hours, 14,282 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stiff
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS WERE STIFF AND EXTRA SENSITIVE ON TAKEOFF ROLL ON F/O`S SIDE.  C/W VISUAL INSP OF VISIBLE CABLES AND PULLEYS C/W OP CK OF RUDDER CONTROL SYS REF AMM 27-21-00, OPS CK GOOD AT THIS TIME.  C/W HI SPEED TAXI CHECK, NO FAULTS DEFECTS NOTED.
